| Catalog Number |
2941000001 |
| Medical Device Problem Code |
Material Too Soft/Flexible (4007)
| Health Effect - Clinical Code |
Pressure Sore/Ulcer (2326)
| Date of Event |
01/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient sustained a 1 stage 2 coccyx pressure injury.Attempts are being made to gather additional details from the user facility.
Additional Manufacturer Narrative
Further investigation identified that the reported issues were due to the power cord not being secured well (resulting in power loss to the pump), and a broken controller.Based on available information, stryker determined that the pressure injury was not serious in nature.
Event or Problem Description
No new information.